| Model Number |
GIF-XP190N |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for evaluation related to a separate issue.During device analysis, the service repair technician identified that the device exhibited a blurry image.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, olympus confirmed the occurrence of the reported event was most likely attributable to a degradation-related component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.